My son has been taking benedryl that his doctor gave him for a cold, and he is teething and his teeth seem to be really bothering him and the teething tablets don't seem to be helping would it hurt to give him tylenol? Or should I not mix the two, I would call his doctor but she is not in today.Answer Question
Answer by Anonymous at 12:07 PM on Nov. 22, 2009
Answer by kiliki_malie at 12:11 PM on Nov. 22, 2009
Answer by Anonymous at 12:16 PM on Nov. 22, 2009
yup, benadryl is a antihistamine and there might be a decongestant in it as well. Tylenol is a pain reliever. Completely different meds to treat different issues. Before you couldn't give cold meds to kids. When ever my oldest was teething I gave her infant Tylenol cold, she always got a running nose when teething and it was great taking care of both with one med. I miss that.
Answer by DevilInPigtails at 12:30 PM on Nov. 22, 2009
Posts with Most Replies